# SDR UPS98225459

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, FWD CARGO DOOR INBD SIDE OF FRAME CRACKED BELOW UPLATCH HOOK.  STOP DRILLED CRACK, FABRICATED REPAIR PARTS, INSTALLED PER SRM 51-30-2.
